Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bounds for the Betti numbers of generalized Cohen-Macaulay ideals


Authors: Lê Tuan Hoa and Rosa M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 123 (1995), 2397-2405
MSC: Primary 13H10; Secondary 13D02, 13D40
DOI: https://doi.org/10.1090/S0002-9939-1995-1254842-1
MathSciNet review: 1254842
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Upper bounds for the Betti numbers of generalized Cohen-Macaulay ideals are given. In particular, for the case of non-degenerate, reduced and irreducible projective curves we get an upper bound which only depends on their degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10, 13D02, 13D40

Retrieve articles in all journals with MSC: 13H10, 13D02, 13D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1254842-1
Article copyright: © Copyright 1995 American Mathematical Society